Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Troponin level high, heart rate high, strange feeling in stomach, excessive sweat. Is this normal?

Hi I'm a 15 year old male and my troponin level was 29 and my heart rate was 135 beats a minute. I had a strange feeling in my tummy and cold sweaty hands. This was after a very intense soccer training. My heart didn't slow down much after 5 hours. Only went down to 95 beats a minute after 5 hours. Do you think I am at risk of a heart attack? Or is this normal? Thankyou
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
dear King.....
thanks for writing to us.
it is still not clear why you get troponin done, where it was done and what your physician told you after that. a high troponin value is a finding which will always require medical attention, especially when you had symptoms too and that too on priority basis. so please see your physician and discuss.
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor